Good morning everyone!
I'm new to the website but I just had to reach out to see if anyone has ever had similar issues to mine. I was diagnosed with celiac disease about 2.5 years ago and have since been on a rollercoaster of diets, tests and endless Dr. appointments, not to mention feeling sick for much of that first year. I'm concerned now because I have switched from taking Zoloft for mild depression (causing weight gain) to the generic Wellbutrin XL, Bupropion and have been feeling pretty sick. I've been experiencing nausea, light headedness, fogginess, extreme emotional highs and lows as well as being unable to concentrate very well. I only switched the drugs about a week ago so I'm going to give it a chance but I thought I'd reach out to see if anyone has ever had this happen to them or has any idea if these things will go away, if my celiac disease effects the drug etc. I obviously will be speaking with my healthcare professionals. Thank you so much for any information that anyone has.